# SDR SWAA2022030121898

- Difficulty date: January 22, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 42,304 hours, 24,971 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SKIN HAS SMALL AREA OF DELAMINATION ON RIGHT SIDE APPROXIMATELY 80 INCHES FROM TOP / REPAIRED DAMAGED AREA PER SRM 51-70-05-2R-1. RESTORED FINISH PER AMM 51-21-73; AND CALCULATED NEW MOMENT IAW SRM 51-60-07-0G-0. NEW MOMENT IS 532.46.MARKED RUDDER IDENTIFICATION PLATE WITH NEW MOMENT IAW SRM 51-60-07-0G-0.
